# SDR CA011018015

- Difficulty date: September 28, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,880 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2701 · Control Column Section
- Part: Tube
- Part number: 126014215
- Condition: Cracked
- Location: Control Column
- Component: Control Column, Cessna, 126014015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE OF 3 BOLT HOLES ATTACHING CONTROL WHEEL TO TUBE CRACKED FROM HOLE TO EDGE OF TUBE.
